# SDR ASAA2020091833196

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,910 hours, 15,124 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Part number: 9238M66P11
- Part serial: UNJ87009
- Condition: Melted
- Location: #1 Engine Nacell
- Part time: 15,126 hours, 6,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG NO START AFTER 2 ATTEMPTS ON RT IGNITION.  GOOD ROTATION, GOOD FF, NO IGNITION.  GROUNDED-YES.  PERFORMED IGNITION SYSTEM TEST, PER B737-800 AMM 74-00-00.  RIGHT IGNITER BITE TEST SHOWS FAULT 74-30981, RT EXCITOR IS OUT OF RANGE.  REMOVED & REPLACED NR 1 ENG RIGHT EXCITER BOX, REF B737-800 AMM 74-11-01 W/ NO HELP.  PERFORMED B737-800 FIM 74-21 TASK 802 THROUGH STEP (9)(F) NR 1 ENG START LEVER SWITCH DOES NOT OPERATE CORRECTLY.  NR 1 ENG RIGHT IGNITION C/B POPS WITH START LEVER OPERATION.  DISCONNECTED CONNECTOR DP0456.  AS SOON AS THE NR 1 ENG START LEVER IS RAISED THE NR 1 ENG RIGHT IGNITION C/B POPS.  PER FIM 74-21 TASK 802, PERFORMED IGNITION AUDIBLE TEST, PER AMM 74-00-00.  LT IGN IS OK BUT RT IGN NO SOUND.  FAULT 74-30981 STILL PRESENT. PER INPUT MONITORING FOR ENGINE 1 ON CDU, RT IGN SHOWS OFF WITH START LEVER RAISED/IDLE MULTIPLE TIMES.  REF WDM 74-11-11, FOUND CONTACT 14 OF DM19 AND D30064 MELTED.  REPLACED BOTH AND RETERMINATED D30064, PER B737 SWPM 20-61-11.  PERFORMED NR 1 ENGINE ACTUATORS TEST, REF AMM 71-00-00-700-807-F00.  OPS TEST, NORMAL.  STARTED ENGINE AND RAN AT IDLE.  NO DEFECTS NOTED AT THIS TIME.  ALL REQUIRED OPS TEST NORMAL.  NO DEFECTS NOTED.  GROUND VERIFICATION TEST SUCCESSFUL.
